Impulse control disorders and levodopa-induced dyskinesias
Intended for healthcare professionals
Journal scan Previous     Next

Impulse control disorders and levodopa-induced dyskinesias

Ruth Sander Independent consultant, Care of the older person

Dopaminergic medications, such as levodopa, are used in patients with Parkinson’s disease. However, they are associated with motor and behavioural side effects, including dyskinesias and impulse control disorders.

Nursing Older People. 29, 9, 11-11. doi: 10.7748/nop.29.9.11.s10

Want to read more?

Already subscribed? Log in

OR

Unlock full access to RCNi Plus today

Save over 50% on your first 3 months

Your subscription package includes:
  • Unlimited online access to all 10 RCNi Journals and their archives
  • Customisable dashboard featuring 200+ topics
  • RCNi Learning featuring 180+ RCN accredited learning modules
  • RCNi Portfolio to build evidence for revalidation
  • Personalised newsletters tailored to your interests
Subscribe
RCN student member? Try Nursing Standard Student

Alternatively, you can purchase access to this article for the next seven days. Buy now

Or